# SDR RRXA11264

- Difficulty date: June 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Slide
- Part number: 9751002207
- Condition: Corroded
- Location: Sta280  L32r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO A-PIT FLOOR SUPPORT DOOR JAMB AT STA.280 AND L32R,  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
